Vitamins & Hiv meds
Mar 26, 2007
Response from Dr. Pierone
Hello, and thanks for posting.
There is no reason not to take a multivitamin combination along with HIV medications. There are studies, most in undeveloped countries where nutritional deficiencies are much more common, which show beneficial effects of vitamins for people living with HIV infection.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Herpes After Blowjob Worried I Have HIV
- Itchy Red Spots After Nipple Biting Sign Of HIV AIDS
- Rash After Unprotected Vaginal Sex Worried I Have HIV
- Swollen Glands After Open Mouth Kissing Worried I Have HIV
- White Spots After Getting Head Worried I Have HIV
- Can Blood Work Tell If Had Hep B Vaccine?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.